# SDR SWIA200413414

- Difficulty date: June 4, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 27,350 hours, 36,048 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE ALARM WENT OFF.  TURNED OFF PACKS.  SMOKE ALARM STOPPED AFTER A FEW MINUTES.  RAN APU AND ENGINES AND BOTH PACKS FOR 45 MINS.  OPERATIONAL CHECKED GOOD.
